Medicine Overview of Osteoflam P Tablet
Osteoflam P 100 mg/500 mg Tablet is used for pain relief
Side Effects of Osteoflam P are Nausea, Vomiting, Stomach pain / epigastric pain, Heartburn, Diarrhoea, Loss of appetite.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Osteoflam P 100 mg/500 mg Tablet is to be taken with food.
This will help to avoid acidity and heartburn.
Osteoflam P 100 mg/500 mg Tablet is a combination of two medicines: Diclofenac and Paracetamol / Acetaminophen. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
In Depth Information on Osteoflam P Tablet
- You have been prescribed this combination medicine for relieving pain and inflammation.
- Take it with food to avoid getting an upset stomach.
- It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
- Avoid consuming alcohol when taking Osteoflam P 100 mg/500 mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
- Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Osteoflam P Tablet related warnings
Taking Diclofenac+Paracetamol / Acetaminophen with alcohol can cause liver damage.
WEIGH RISKS VS BENEFITS
Osteoflam P 100 mg/500 mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Osteoflam P 100 mg/500 mg Tablet is probably safe to use during lactation.
Limited human data suggests that the drug does not represent a significant risk to the baby.
Do not drive unless you are feeling well.
Osteoflam P 100 mg/500 mg Tablet may cause headaches, blurred vision, dizziness or drowsiness in some patients. This may affect your ability to drive.
Osteoflam P 100 mg/500 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Osteoflam P 100 mg/500 mg Tablet may be needed. Please consult your doctor.
Osteoflam P 100 mg/500 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Osteoflam P 100 mg/500 mg Tablet may be needed. Please consult your doctor.
However, the use of Osteoflam P 100 mg/500 mg Tablet is not recommended in patients with severe liver disease and active liver disease.
Frequently asked questions about Osteoflam P Tablet
Osteoflam p is a combination of two medicines: Diclofenac and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation. Paracetamol / Acetaminophen has an early onset of action and it helps in relieving the symptoms till diclofenac starts working.
Q. Is it safe to use Osteoflam p?
Yes, Osteoflam p is safe to use in most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effect. Inform your doctor if you experience any persistent problem while taking this medication.
Q. Can I stop taking Osteoflam p when my pain is relieved?
Osteoflam p should be continued for as long as advised by your physician if you are using the medication for a condition associated with long term pain. It can be discontinued if you are using it for short term pain relief.
Q. Is Osteoflam p helpful in relieving stomach pain?
No, Osteoflam p preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Osteoflam p cause nausea and vomiting?
Yes, the use of Osteoflam p can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Osteoflam p cause dizziness?
Yes, the use of Osteoflam p can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for some time or until you feel better and do not drive or use any machines.
Q. Can the use of Osteoflam p cause damage to kidneys?
Yes, the long-term use of Osteoflam p can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lower the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of painkillers is not recommended in patients with underlying kidney disease.
Q. Are there any specific contraindications associated with the use of Osteoflam p?
The use of Osteoflam p is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with the history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can Osteoflam p be taken with vitamin B complex?
Yes, Osteoflam p can be taken with vitamin B-complex preparations. Osteoflam p helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Q. Is it safe to take a higher dose of Osteoflam p than recommended?
No, taking higher than the recommended dose of Osteoflam p can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
Q. Does Osteoflam p expire?
Yes, Osteoflam p does expire. The expiry date is written on the pack of this medicine. Do not use Osteoflam p after the expiry date.
One of the following vendor pharmacies will deliver Osteoflam P 100 mg/500 mg Tablet: RWP, BHM, WAD, KIM, ARD, GMA, CPK, RHL, YMI, MDI, OLT, BLS, BRC, SVH, SHC, SMN, BNA, OHM, SGC, KHD, APS, FGH, RHW, CMD, HPC, SHD, PEN, GGL, BJP, NEO, AYM, JJE, ZVP, OWP, EPS, SAA, SRG, LHP, STS, ZPR, IMC, HTS, FRM, KHC, OIP, SYN, DGN, AXM, BDN, GNC, GLD, DPL, SDE, BAP, NLG, GHR, RDH, MOM, SMS, LCC, BBS, BHA, BGS, QLF, RRP, SLN, ENP, ADT, NNP, SWA, MKS, TRP, HZF, NVL, DFP, DHP, HEX, SHG, DPP, BAL, IAD, ATP, HSP, USM, VOP, ABP, GFL, SCP, VSL, ALY, PVP, DYL, MSD, ASP, TFP, BSL, PRN, ANP, DRA, VHP, ATL, BHP, AVB, KHH, DLY, PMA, WHP, BNT, MDH, SVS, XMX, PRT, MAP, NWP, UHP, PTP, RVC, MPC, TAT, BLP, MRS, DYG, SBL, 4IT, BBN, JIV, SSI, NSL, RUS, ANS, PNT, JVO, PRL, GPP, NVY, BIO, VRS, RGH, VJS, SJP, AAR, BMJ, DAO, JVN, SPF, SPD, KNH, PPR, LMS, MIP, PWN, MKT, MAX, IPP, WPL, SNG, HGI, BJR, CLT, AGT, OMV, USF, GBL, RAC, AVS, INC, MJT, SDM, JSL, DZY, SHN, AYU, AHP, MAK, BNC, 1MH, UPA, OWN, BSN, KIS, ALC, WSI, SLC, HWS, EAN, SIO, PHC, SGH, EVP, RPI, NTB, HLT, BDI, PNQ, VSC, HMP, TSS, VNS, RDR, AAY, PTI, RSS, HIP, SBA, RPP, ANT, GDA, FIP, PRC, RTL, NXG, AYN, PLT, WHL, HPP, BTM, CRN, KMC, NTL, CMC, HCP, AMH, JBT, VDH, SBN, STA, MDO, WDE, GTC, BLE, NDP, GEO, SCH, SAF, SSS, DLP, AVL, NLP, GLM, LHA, DHR, RKS, OBS, DVH, MAM, EEC, 9MM, PSF, NAS, SWP, BHS, HAT, HSM, RHS, NPH, PHN, MLC, RSA, JHC, SNH, MDN, KLC, AFT, ZEL, EQN, THP, AMR, UVD, ESY, TOM, HNP, EMB, IPL, HBV, TNH, MBP, QTM, VTR, UMP